# SDR COMA0360535

- Difficulty date: December 8, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 23,644 hours, 22,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 23,644 hours, 22,570 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 002-57-540/640-603 FOUND LEFT WS 85.50 DRAIN HOLE FORWARD SCREW HOLE CRACKED.  DRILLED HOLE, PERFORMED EDDY CURRENT INSP, FABRICATED AND INSTALLED FREEZE PLUG IAW BOMBARDIER, INC REO 601R-57-21-383.
